MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM TI MODULAR; MODULAR PEDICLE SCREW

PRECISION SPINE, INC REFORM TI MODULAR; MODULAR PEDICLE SCREW
Catalog Number 39-SK-6540
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number - unknown, occupation - other; distributor, device manufacture date - unknown.Device evaluation - without the opportunity to examine the complaint product, no conclusions can be drawn regarding the case of the reported malfunction.Review of device history records could not be performed without lot identity.Two-year complaint history review did not reveal a trend for reports of this nature for the reported part number.This report is number 2 of 2 mdrs filed for the same event (reference 3005739886-2022-00040).
 
Event or Problem Description
It was reported that a one-level procedure was performed on an unknown date, utilizing the reform mis ti ct pedicle screw system.It was noted during final radiographs taken during the procedure show that one of the modular polyaxial tulip assembly reform mis pedicle screw ((b)(4)) was not assembled to the screw.The screw was then removed and replaced with a new screw/tulip assembly.There was no patient injury but a 20-30 minute delay resulted.The disassembled product was discarded in the operating room.

Brand Name
REFORM TI MODULAR
Common Device Name
MODULAR PEDICLE SCREW
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive dr
pearl, MS 39208
6014204244
MDR Report Key16024223
Report Number3005739886-2022-00041
Device Sequence Number5897081
Product Code KWP
UDI-Device Identifier00840019933612
UDI-Public00840019933612
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number39-SK-6540
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexUnknown